# SDR CA970310007

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B02
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Jury Brace
- Part number: 1523048105
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HAND MAIN LANDING GEAR UPPER JURY BRACE CRACKED. REPLACED.
